# SDR AUS20011238

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C18
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6858348
- Condition: Failed
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) SECOND STAGE COMPRESSOR BLADES (2OFF) FAILED). MAJOR DOWNSTREAM DAMAGE. SEVERAL OTHER SECOND STAGE ROTOR BLADES WERE FOUND TO BECRACKED FROM THE TRAILING EDGE.
